A classification of tetravalent one-regular graphs of order $3p^2$

Tom 128 / 2012

Mohsen Ghasemi Colloquium Mathematicum 128 (2012), 15-24 MSC: Primary 05C25; Secondary 20B25. DOI: 10.4064/cm128-1-3

Streszczenie

A graph is one-regular if its automorphism group acts regularly on the set of its arcs. In this paper, tetravalent one-regular graphs of order $3p^2$, where $p$ is a prime, are classified.

Autorzy

  • Mohsen GhasemiDepartment of Mathematics
    Urmia University
    Urmia 57135, Iran
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek